# SDR UPS00834309

- Difficulty date: October 18, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO COMPT FS 1055 - 1060 L35R SPLICE CRACKED.  REMOVED INTERCOSTAL, 2 L-ANGLES TO GAIN ACCESS TO LONG SPLICE FITTING IAW DC8 SRM 51-1-20D.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1 -24.  INSTALLED INTERCOSTAL FITTING AND 2 L-ANGLES IAW DC8 SRM 51-1-20D.
